# SDR VQMA202202030001

- Difficulty date: February 3, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N200AP
- Make and model: Cessna 750
- Aircraft serial: 7500003
- Aircraft time: 6,974 hours, 4,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

UPDATE TO ADD CORRECTIVE ACTION.  WORK PERFORMED BY DC JET SERVICES TECHNICIAN NOLAN SCHNIDER (A&P#: 3733033):  CLEANED COCKPIT TEMP SENSOR AND SENSOR CONNECTOR AFTER FINDING INDICATED TEMPS ERRONEOUS. PERFORMED OPS CHECK OF TEMP CONTROL SYSTEM IAW CE 750 AMM 21-61-00. OPS CHECK GOOD.
